# SDR SWAA2024020939909

- Difficulty date: January 10, 2024
- Submitted: February 9, 2024
- Operation: Air carrier
- Aircraft: N7726A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33924
- Aircraft time: 58,090 hours, 31,857 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CORRUGATED PLATE TRAILING EDGE LOCATED ORSS234 AT RT WING 2023-786277<[01] REPLACED CORRUGATED PLATE TRAILING EDGE LOCATED ORSS234 AT RT WING IAW B737-700 SRM 51-10-02 Ï¿½TEM 9 AND B737-700 SRM 51-40-02.;[02] REPLACED CORRUGATED PLATE TRAILING EDGE LOCATED ORSS234 AT RT WING IAW B737-700 SRM 51-10-02 Ï¿½TEM 9 AND B737-700 SRM 51-40-02.JOB COMPLETE.
